| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose results.Customer.The customer is concerned with all the results obtained.The expected fasting blood glucose test result range is 100 to 130mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the dining room.During the time of the call a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is within the month of (b)(6)2017.The meter memory was reviewed for previous test result history.(b)(6).